DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 20, 2007

  • Positive solutions for a class of infinite semipositone problems

    Mythily Ramaswamy, R. Shivaji, and Jinglong Ye

    Volume 20, 2007, pages 1423-1433

  • A formula for principal eigenvalues of Dirichlet periodic parabolic problems with indefinite weight

    T. Godoy, U. Kaufmann, and S. Paczka

    Volume 20, 2007, pages 1405-1422

  • The Dirichlet problem for some nonlocal diffusion equations

    Emmanuel Chasseigne

    Volume 20, 2007, pages 1389-1404

  • Large time asymptotics for the Ott-Sudan-Ostrovskiy type equations on a segment

    Elena I. Kaikina

    Volume 20, 2007, pages 1363-1388

  • The Cauchy problem for Benney-Luke and generalized Benney-Luke equations

    A. González N.

    Volume 20, 2007, pages 1341-1362

  • Global existence of solutions for a reaction-diffusion system

    Yutaka Aoyagi, Kimitoshi Tsutaya, and Yusuke Yamauchi

    Volume 20, 2007, pages 1321-1339

  • Viscosity supersolutions of the evolutionary $p$-Laplace equation

    Peter Lindqvist and Juan J. Manfredi

    Volume 20, 2007, pages 1303-1319

  • On the well-posedness of the Cauchy problem for dissipative modified Korteweg-de Vries equations

    Wengu Chen, Junfeng Li, and Changxing Miao

    Volume 20, 2007, pages 1285-1301

  • Second-order parabolic equations with unbounded coefficients in exterior domains

    Matthias Hieber, Luca Lorenzi, and Abdelaziz Rhandi

    Volume 20, 2007, pages 1253-1284

  • Multiple solutions for semilinear elliptic systems involving critical Sobolev exponent

    Michinori Ishiwata

    Volume 20, 2007, pages 1237-1252

  • A remark on global well-posedness below $L^2$ for the GKDV-3 equation

    Axel Grünrock, Mahendra Panthee, and Jorge Drumond Silva

    Volume 20, 2007, pages 1229-1236

  • Nontrivial compact blow-up sets of lower dimension in a half-space

    Mayte Pérez-Llanos and Julio D. Rossi

    Volume 20, 2007, pages 1211-1228

  • Infinite-dimensional attractors for evolution equations with $p$-Laplacian and their Kolmogorov entropy

    Messoud A. Efendiev and Mitsuharu Ôtani

    Volume 20, 2007, pages 1201-1209

  • Asymptotic solutions with slow convergence rate of Hamilton-Jacobi equations in Euclidean $n$ space

    Yasuhiro Fujita and Kazuya Uchiyama

    Volume 20, 2007, pages 1185-1200

  • Existence uniqueness and multiplicity of rotating fluxon waves in annular Josephson junctions

    Guy Katriel

    Volume 20, 2007, pages 1167-1184

  • Bernstein properties of solutions to some higher-order equations

    James A. McCoy

    Volume 20, 2007, pages 1153-1166

  • Solutions for a nonhomogeneous nonlinear Schroedinger equation with double power nonlinearity

    M. Ghimenti and A. M. Micheletti

    Volume 20, 2007, pages 1131-1152

  • Ill-posedness and the nonexistence of standing-waves solutions for the nonlocal nonlinear Schrödinger equation

    Jaime Angulo Pava and Roger Peres de Moura

    Volume 20, 2007, pages 1107-1130

  • On nonnegative solutions of singular boundary-value problems for Emden-Fowler-type differential systems

    Mariella Cecchi, Zuzana Došlá, Ivan Kiguradze, and Mauro Marini

    Volume 20, 2007, pages 1081-1106

  • Coincidence sets in semilinear elliptic problems of logistic type

    Shingo Takeuchi

    Volume 20, 2007, pages 1075-1080

  • Global well-posedness of a haptotaxis model with spatial and age structure

    Christoph Walker

    Volume 20, 2007, pages 1053-1074

  • Pseudo-differential operator associated with the Dunkl operator

    Chokri Abdelkefi, Bechir Amri, and Mohamed Sifi

    Volume 20, 2007, pages 1035-1051

  • On bounds for global solutions of semilinear parabolic equations with critical and subcritical Sobolev exponent

    Michinori Ishiwata

    Volume 20, 2007, pages 1021 -1034

  • Quasilinear elliptic equations with natural growth

    Boumediene Abdellaoui, Lucio Boccardo, Ireneo Peral, and Ana Primo

    Volume 20, 2007, pages 1005-1020

  • On the selection of maximal Cheeger sets

    Giuseppe Buttazzo, Guillaume Carlier, and Myriam Comte

    Volume 20, 2007, pages 991-1004

  • Convergence to a stationary state for solutions to parabolic inverse problems of reconstruction of convolution kernels

    Davide Guidetti

    Volume 20, 2007, pages 961-990

  • Radó type removability result for fully nonlinear equations

    Kazuhiro Takimoto

    Volume 20, 2007, pages 939 -960

  • Nonexistence results for classes of elliptic systems

    R. Shivaji and Jinglong Ye

    Volume 20, 2007, pages 927-938

  • A variational proof of global stability for bistable travelling waves

    Thierry Gallay and Emmanuel Risler

    Volume 20, 2007, pages 901-926

  • Energy estimates for strictly hyperbolic equations with low regularity in coefficients

    Daniele Del Santo, Tamotu Kinoshita, and Michael Reissig

    Volume 20, 2007, pages 879-900

  • On the stability of KdV multi-solitons

    John P. Albert, Jerry L. Bona, and Nghiem V. Nguyen

    Volume 20, 2007, pages 841-878

  • Remarks on the Ostrovsky equation

    Ibtissame Zaiter

    Volume 20, 2007, pages 815-840

  • Structure of the set of bounded solutions and existence of pseudo almost-periodic solutions of a Liénard equation

    El Hadi Ait Dads, Philippe Cieutat, and Lahcen Lhachimi

    Volume 20, 2007, pages 793-813

  • On weak solutions to the Stefan problem with Gibbs-Thomson correction

    Piotr Bogus?aw Mucha

    Volume 20, 2007, pages 769-792

  • Large-time behavior of solutions to a dissipative Boussinesq system

    M. Abounouh, A. Atlas, and O. Goubet

    Volume 20, 2007, pages 755-768

  • Morawetz-Strichartz estimates for spherically symmetric solutions to wave equations and applications to semilinear Cauchy problems

    Kunio Hidano

    Volume 20, 2007, pages 735-754

  • The Dirichlet problem in convex bounded domains for operators in non-divergence form with $L^infty$-coefficients

    Matthias Hieber and Ian Wood

    Volume 20, 2007, pages 721-734

  • Approximation of solutions to non-linear integrodifferential parabolic equations in $L^p$-spaces

    Alfredo Lorenzi and Francesca Messina

    Volume 20, 2007, pages 693-720

  • Second-order integrodifferential equation with nonautonomous operators

    D. Bahuguna, D. N. Pandey, and A. Ujlayan

    Volume 20, 2007, pages 681-692

  • Multiple continuation beyond blow-up

    Marek Fila and Noriko Mizoguchi

    Volume 20, 2007, pages 671-680

  • Hölder continuity in a shape-optimization problem with perimeter

    Nicolas Landais

    Volume 20, 2007, pages 657-670

  • Low regularity global well-posedness for the Klein-Gordon-Schrödinger system with the higher-order Yukawa coupling

    Changxing Miao and Guixiang Xu

    Volume 20, 2007, pages 643-656

  • Global well-posedness of two initial-boundary-value problems for the Korteweg-de Vries equation

    A. V. Faminskii

    Volume 20, 2007, pages 601-642

  • Oscillation theorems of quasilinear elliptic equations with arbitrary nonlinearities

    Tomomitsu Teramoto and Hiroyuki Usami

    Volume 20, 2007, pages 577-600

  • Mountain-pass solutions for a mean field equation from two-dimensional turbulence

    Tonia Ricciardi

    Volume 20, 2007, pages 561-575

  • Nonlinear stability of degenerate shock profiles

    Peter Howard

    Volume 20, 2007, pages 515-560

  • Front speeds in the vanishing diffusion limit for reaction-diffusion-convection equations

    E. C. M. Crooks and C. Mascia

    Volume 20, 2007, pages 499-514

  • Lyapunov functionals and local dissipativity for the vorticity equation in $L^p$ and Besov spaces

    Utpal Manna and S. S. Sritharan

    Volume 20, 2007, pages 481-498

  • The cauchy problem for a weakly hyperbolic equation with unbounded and non-Lipschitz-continuous coefficients

    Alessia Ascanelli

    Volume 20, 2007, pages 467-480

  • Maximum recoverable work for incompressible viscoelastic fluids and application to a discrete spectrum model

    Giovambattista Amendola and Mauro Fabrizio

    Volume 20, 2007, pages 445-466

  • On the Rayleigh quotient and the first eigenvalue for some vector-valued variational problems

    Friedemann Brock and R. Manásevich

    Volume 20, 2007, pages 429-443

  • Schauder estimates for degenerate elliptic and parabolic equations in $Bbb R^N$ with Lipschitz drift

    Nicolas Saintier

    Volume 20, 2007, pages 397 -428

  • Nonlinear parabolic problems with a very general quadratic gradient term

    A. Dall'Aglio, D. Giachetti, and S. Segura de León

    Volume 20, 2007, pages 361-396

  • Approximation by means of nonlinear integral operators in the space of functions with bounded $varphi-$variation

    Laura Angeloni and Gianluca Vinti

    Volume 20, 2007, pages 339-360

  • A remark on the Cauchy problem for the 2D Gross-Pitaevskii equation with nonzero degree at infinity

    Fabrice Bethuel and Didier Smets

    Volume 20, 2007, pages 325 -338

  • Constant-sign and sign-changing solutions of a nonlinear eigenvalue problem involving the $p$-Laplacian

    Siegfried Carl and Dumitru Motreanu

    Volume 20, 2007, pages 309 -324

  • On the finite-time blow-up of a non-local parabolic equation describing chemotaxis

    Nikos I. Kavallaris and Takashi Suzuki

    Volume 20, 2007, pages 293 -308

  • Large-time behavior of a one-dimensional monocharged plasma

    Jack Schaeffer

    Volume 20, 2007, pages 277 -292

  • On a free boundary problem for the Navier-Stokes equations

    Yoshihiro Shibata and Senjo Shimizu

    Volume 20, 2007, pages 241 -276

  • On integrated semigroups and age structured models in {$L^p$} spaces

    Pierre Magal and Shigui Ruan

    Volume 20, 2007, pages 197 -239

  • On the stability of periodic solutions of multi-dimensional models

    Rita Cavazzoni

    Volume 20, 2007, pages 181 -196

  • Time global existence and asymptotic behavior of solutions to degenerate quasi-linear parabolic systems of chemotaxis

    Yoshie Sugiyama

    Volume 20, 2007, pages 133 -180

  • Local Hessian estimates for some conformally invariant fully nonlinear equations with boundary conditions

    Qinian Jin

    Volume 20, 2007, pages 121 -132

  • On singular $p$-Laplacian problems

    Kanishka Perera and Elves A. B. Silva

    Volume 20, 2007, pages 105-120

  • On the uniqueness of solutions with prescribed numbers of zeros for a two-point boundary value problem

    Satoshi Tanaka

    Volume 20, 2007, pages 93-104

  • On local compactness in quasilinear elliptic problems

    Khalid Adriouch and Abdallah El Hamidi

    Volume 20, 2007, pages 77-92

  • Extensions of first-order partial differential expressions and viscosity solutions of Hamilton-Jacobi equations

    Serguei Samborski

    Volume 20, 2007, pages 63-76

  • Positive solutions for a class of singular semipositone $p$-Laplacian problems

    D. D. Hai

    Volume 20, 2007, pages 51-62

  • On a class of critical heat equations with an inverse square potential

    Pigong Han and Zhaoxia Liu

    Volume 20, 2007, pages 27-50

  • On a von Kármán plate system with free boundary and boundary conditions of memory type

    A.P.S. Neves, D.C. Pereira, and M.L. Santos

    Volume 20, 2007, pages Jan-26